MathSciNet Relay Station
MathSciNet bibliographic data
MR356086 (50 #8557) 57D30 (58F10)
Schweitzer, Paul A. Counterexamples to the Seifert conjecture and opening closed leaves of foliations. Ann. of Math. (2) 100 (1974), 386–400.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement